# SDR AALA202511045815

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 40,385 hours, 8,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY SMOKE DETECTION WARNING IN FLIGHT WITH NO ONE IN THE LAVATORY. MAINTENANCE ACCOMPLISHED FIM 26-17-00-810 SYSTEMS AND LAVATORY D SMOKE TEST WITH NO FAULTS NOTED.
